# SDR UPS96221296

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACK IN INTERCOSTAL AND ATTACH ANGLE BETWEEN FLOORBEAMS 720 AND 740.  REPLACED ANGLE AND REPAIRED WEB PER SRM 51-10-1, 53-10-2.
